# SDR CA190708011

- Difficulty date: June 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Part number: 60X5755873M002
- Condition: Bent
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING POST FLIGHT WALK AROUND THE CREW NOTICED THE FORWARD INBOARD PORTION OF THE B FLAP TRACK CLOSEOUT PANEL BENT UP. MAINTENANCE INVESTIGATION REVEALED THE PANEL (APPROXIMATELY 30CM X30CM) WAS CRACKED/TORN. THE FORE/AFT CRACK WAS APPROXIMATELY 12CM STARTING FROM THE LEADING EDGE AND THE SIDE TO SIDE CRACK WAS APPROXIMATELY 6CM STARTING FROM THE FORE AFT CRACK. I VISUAL INSPECTION OF SURROUNDING COMPONENTS WAS COMPLETED AND NO DEFECTS NOTED. THE PHASE OF FLIGHT WHEN THE DEFECT HAPPENED IS UNKNOWN. THE FLIGHT DEPARTED WITH FULL FUEL AND DURATION WAS 10 HOURS (TC# 20190708011)
